Skip to Content

Would Cipro cause paralysis in my sons face (only on one side)?

Responses (3)

carolyn17603 11 May 2010

not sure but get him to an er asap. It could be bells palsy or something else seriously wrong

aroost39 11 May 2010

I agree,I was on cipro it shouldnt do that get him to a doc asap!!!

Psyched 12 May 2010

Gravesdl9,
Carolyn is right, that sounds like Bell's palsey. It's acondition that happens suddenly and can afflict anyone. It makes a person's face droop and it looks remarkably like the person has had a stroke. Get your son to the ER as soon as possible so the doctor can diagnose him correctly. Good luck and God bless!

I took Cipro about two years ago for a intestinal infection. During the weeks and months following my treatment I had a moderate to severe pain in my right arm and hand. To this day I have reoccuring pain from head to my toes on on the same side of my body. Although I have not found a way to prove that Cipro was the culprit in my case, a medical doctor suggested the Cipro was responsible for the pain I felt in the first few weeks/months after taking the dose. My research has led me to learn that Cipro is part of the Florquinone family of drugs. Apparently these drugs can have a cumulative negative effect over time. I'm not a doctor, but you may consider not taking Cipro or another drug in this family again. Unfortunately, I haven't read anything very helpful to treat this problem apart from proper nutrition.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions